# SDR 2025FA0000485

- Difficulty date: March 12, 2025
- Submitted: July 11, 2025
- Operation: General aviation
- Aircraft: N662A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843774
- Aircraft time: 7,898 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 62061802
- Condition: Cracked
- Location: Zone 600
- Part time: 7,898 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT WING WALK CORRUGATED SKIN CRACKED, REPLACED SKIN ASSY WITH NEW.
